# SDR 2000ZZZX707

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stabilizer
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LEADING EDGE SCREW HOLES DEFORMED, STA XFS 123 AND XFS 160.  REAMED HOLES TO .500 INCH.  FABRICATED PLUG AND INSTALLED.  FABRICATED STRAP AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 8-3-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
